IJPAM: Volume 85, No. 4 (2013)

A GENERAL SOLUTION OF A QUARTIC
FUNCTIONAL EQUATION AND ITS STABILITY

Charinthip Hengkrawit1, Anurak Thanyacharoen2
1,2Department of Mathematics and Statistics
Faculty of Science and Technology
Thammasat University
Phatumthani, 12121, THAILAND


Abstract. A general solution of the functional equation

f(x+3y)+f(x-3y)+f(x+2y)+f(x-2y)+22f(x)=13(f(x+y)+f(x-y))+168f(y)
is determined over the reals without assuming any regularity conditions, and the stability of this functional equation is established.

Received: January 9, 2013

AMS Subject Classification: 39B22

Key Words and Phrases: additive function, difference operator, Frechet functional equation, quartic functional equation

Download paper from here.



DOI: 10.12732/ijpam.v85i4.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 4